# SDR UALA2011061302923

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 50,982 hours, 18,795 cycles
- Engine: Iae V2527A5
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Filler
- Condition: Missing
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TRAILING EDGE FILLER MISSING.
